Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector bundles and projective modules


Author: Richard G. Swan
Journal: Trans. Amer. Math. Soc. 105 (1962), 264-277
MSC: Primary 57.30; Secondary 13.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0143225-6
MathSciNet review: 0143225
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc. 85 (1957), 390-405. MR 0086822 (19:249d)
  • [2] -, Unique factorization in regular local rings, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 733-734. MR 0103906 (21:2669)
  • [3] H. Bass, Projective modules over algebras, Ann. of Math. (2) 73 (1961), 532-542. MR 0177012 (31:1278)
  • [4] R. Bott and J. Milnor, On the parallelizability of the spheres, Bull. Amer. Math. Soc. 64 (1958), 87-89. MR 0102804 (21:1590)
  • [5] M.A. Kervaire, Non-parallelizability of the n-sphere for $ n > 7$, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 280-283.
  • [6] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [7] J. Milnor, Notes on characteristic classes, Princeton Univ. Press, Princeton, N. J., 1957 (mimeographed).
  • [8] M. Nagata, A remark on the unique factorization theorems, J. Math. Soc. Japan 9 (1957), 143-145. MR 0084490 (18:869a)
  • [9] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 6 (1955), 197-278. MR 0068874 (16:953c)
  • [10] -, Modules projectifs et espaces fibrés a fibre vectorielle, exp. 23, Séminaire Dubreil-Pisot, Algèbre et théorie des nombres, Secrétariat mathématique, Paris, 1958.
  • [11] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.30, 13.40

Retrieve articles in all journals with MSC: 57.30, 13.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143225-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society